MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
An email was received regarding 14" ext set w 0.2 micron filter, clave clear, clamp, rotating luer in which it was reported that when a micron filter (0.22) was priming with saline to the patient - the patient noticed fluid was leaking from the rectangular filter onto her bedside table.Infusion was stopped and it was noted that there was a leak and/or small crack in the cartridge.There were a patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.Investigation summary: the reported complaint of a leak could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history review.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25166863
Report Number9617594-2026-00455
Device Sequence Number21377983
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public00887709039391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown